# SDR IPXA2021102675350

- Difficulty date: October 9, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 22,268 hours, 15,199 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: None
- Part number: 284N103320
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPANEL 119AF IS PEELINGFABRICATED REPLACEMENT PANEL PER DWG 284N1033 USING 4417-41110133-9 BATCH# J5678456 PER GMM 09-10-03-01
